JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NEW CARDINAL FUNCTIONS RELATED TO ALMOST CLOSED SETS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 3,  2013, pp.541-550
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.3.541
 Title & Authors
NEW CARDINAL FUNCTIONS RELATED TO ALMOST CLOSED SETS
Cho, Myung Hyun; Moon, Mi Ae; Kim, Junhui;
  PDF(new window)
 Abstract
In this paper, we strengthen the properties of approximation by points (AP) and weak approximation by points (WAP) considered by A. Pultr and A. Tozzi in 1993 to define -AP and -WAP for an infinite cardinal . We also strengthen the properties of radial and pseudoradial to define -radial and -pseudoradial for an infinite cardinal . These allow us to consider new cardinal functions related to almost closed sets; AP-number, WAP-number, radial number, and pseudoradial number. We study their properties and show the relationships between them. We also provide some examples around -AP and -WAP which are closely connected with -radial and -pseudoradial.
 Keywords
almost closed;-AP;-WAP;-radial;-pseudoradial;
 Language
English
 Cited by
1.
STRONG VERSIONS OF κ-FRÉCHET AND κ-NET SPACES,;;;

호남수학학술지, 2015. vol.37. 4, pp.549-557 crossref(new window)
1.
STRONG VERSIONS OF κ-FRÉCHET AND κ-NET SPACES, Honam Mathematical Journal, 2015, 37, 4, 549  crossref(new windwow)
 References
1.
A. V. Arhangel'skii, Bicompact sets and the topology of spaces, Soviet Mathematics, Doklady, 4 (1963), 561-564.

2.
A. Bella and I. V. Yaschenko, On AP and WAP spaces, Comment. Math. Univ. Carolin. 40(3) (1999), 531-536.

3.
R. Engelking, General Topology, Revised and completed edition, Heldermann Verlag, Berlin, 1989.

4.
W. C. Hong, Generalized Frechet-Urysohn Spaces, J. Korean Math. Soc. 44(2) (2007), 261-273. crossref(new window)

5.
A. Pultr and A. Tozzi, Equationally closed subframes and representation of quotient spaces, Cahiers Topologie Geom. Differentielle Categ. 34(3) (1993), 167-183.

6.
V. V. Tkachuk and I. V. Yaschenko, Almost closed sets and topologies they determine, Comment. Math. Univ. Carolin. 42(2) (2001), 393-403.